Filters: Author is Beresnevich, Victor [Clear All Filters]
Inhomogeneous theory of dual Diophantine approximation on manifolds. Advances in Mathematics . 232(1):1-35.. 2013.
Diophantine approximation on planar curves and the distribution of rational points (with an appendix by R.C. Vaughan: Sums of two squares near perfect squares). Annals of Mathematics. 166, no.2:367-426.. 2007.
On the Hausdorff dimension of sets of well approximable points on non-degenerate curves. Dokl. Nats. Akad. Nauk Belarusi. 46, no.6:18-20.. 2002.
On a proof of analogues of the Khintchine theorem for curves. Vestsi Nats. Akad. Navuk Belarusi Ser. Fiz.-Mat. Navuk. 2000, no. 3:35-40.. 2000.
A note on simultaneous Diophantine approximation on planar curves. Mathematischen Annalen. 337:769-796.. 2007.
The distribution of rational points nearby a parabola. Dokl. Nats. Akad. Nauk Belarusi. 45, no. 2:21-23.. 2001.
Sets of exact 'logarithmic' order in the theory of Diophantine approximation. Math Annalen. 321:253-273.. 2001.
Rational points near manifolds and metric Diophantine approximation. Annals of Mathematics. 175(1):187-235.. 2012.
Extremal smooth curves in three-dimensional Euclidean space. Dokl. Akad. Nauk Belarusi. 38, no.3:9-12.. 1994.
A multipoint problem with multiple knots for linear hyperbolic equations. Ukrain. Mat. Zh.. 51, no.10:1311-1316.. 1999.
Simultaneous inhomogeneous Diophantine approximation on manifolds. Fundam. Prikl. Mat.. 16(5):3-17.. 2010.
Regular systems and linear Diophantine approximations on manifolds. Dokl. Nats. Akad. Nauk Belarusi. 44, no.5:37-39.. 2000.
An analogue of the Khinchin-Groshev theorem for nondegenerate manifolds in R^n. Dokl. Nats. Akad. Nauk Belarusi. 44, no.4:42-45.. 2000.
Ubiquity and a general logarithm law for geodesics.. Dynamical Systems and Diophantine Approximation. Seminaires et Congres. 20:21-36.. 2009.
Metric theory of Diophantine approximation and exact lower bounds for the number of integral polynomals with given discriminants. Doklady of the National Academy od Sciences of Belarus. 57(1):17-20.. 2013.
On generation of prime numbers. Vestsi Nats. Akad. Navuk Belarusi Ser. Fi z.-Mat. Navuk. no.2:5-10.. 2003.
An analogue of Khinchin's theorem for simultaneous approximations of the points of curves in R^3. Tr. Inst. Mat. (Minsk). 3:3-9.. 1999.
Classical metric Diophantine approximation revisited. Analytic number theory. Essays in honour of Klaus Roth on the occasion of his 80th birthday. :38-61.. 2009.
Metric Diophantine approximation: the Khintchine-Groshev theorem for non-degenerate manifolds. Mosc. Math. J.. 2, no. 2:203-225.. 2002.
Effective estimates for measures of sets of real numbers with a given order of approximation by quadratic irrationalities. Vestsi Akad. Navuk Belarusi Ser. Fiz.-Mat. Navuk. 1996, no.4:10-15.. 1996.
On the dependence of orders of approximations of points of plane curves and the vector of derivatives. Vestsi Akad. Navuk Belarusi Ser. Fi z.-Mat. Navuk. 1996, no.3:125-129.. 1996.
On a theorem of V.Bernik in the metrical theory of Diophantine approximation. Acta Arithmetica. 117, no.1:71-80.. 2005.
On Diophantine approximations of dependent quantities in the p-adic case. Mat. Zametki. 73, no.1:22-37.. 2003.
Department of Mathematics, University of York, Heslington, York, UK. YO10 5DD